# SDR DHL2000804116

- Difficulty date: March 30, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Deformed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP TRAILING EDGE DEFORMED FROM XE 309.00 TO 333.00.  REMOVED TRAILING EDGE FROM XE 309.00 TO 333.00 PER SRM 51-1-21.  FABRICATED TRAILING EDGE PER SRM 57-2-3.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8.  INSTALLED TRAILING EDGE PER SRM 51-1-21A.
